MathSciNet Relay Station
MathSciNet bibliographic data
MR1276168 35J65 (35B05 35B32)
Ambrosetti, Antonio; Brezis, Haïm; Cerami, Giovanna Combined effects of concave and convex nonlinearities in some elliptic problems. J. Funct. Anal. 122 (1994), no. 2, 519–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement